Mathematical Statistics and data Analysis
Saved in:
Main Author: | |
---|---|
Format: | TEXT |
Published: |
Duxbury Press
1995
|
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
id |
oai:jogjalib.com:610BKE000020 |
---|---|
record_format |
oai_dc |
spelling |
oai:jogjalib.com:610BKE0000202016-08-08 00:00:00Direktorat Perpustakaan Universitas Islam IndonesiaMathematical Statistics and data AnalysisRICE, John A.Duxbury Press1995TEXT519.5 / Joh / d |
institution |
Universitas Sanata Dharma |
collection |
Perpustakaan Yogyakarta |
description |
|
format |
TEXT |
author |
RICE, John A. |
spellingShingle |
RICE, John A. Mathematical Statistics and data Analysis |
author_facet |
RICE, John A. |
author_sort |
RICE, John A. |
title |
Mathematical Statistics and data Analysis |
title_short |
Mathematical Statistics and data Analysis |
title_full |
Mathematical Statistics and data Analysis |
title_fullStr |
Mathematical Statistics and data Analysis |
title_full_unstemmed |
Mathematical Statistics and data Analysis |
title_sort |
mathematical statistics and data analysis |
publisher |
Duxbury Press |
publishDate |
1995 |
callnumber-raw |
519.5 / Joh / d |
callnumber-search |
519.5 / Joh / d |
_version_ |
1747861815415537664 |